About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 315421, 16 pages
http://dx.doi.org/10.1155/2010/315421
Research Article

On the Speed of Spread for Fractional Reaction-Diffusion Equations

Department of Mathematics, Georgetown University, Box 571233, Washington, DC 20057, USA

Received 12 August 2009; Revised 12 October 2009; Accepted 25 October 2009

Academic Editor: Om Agrawal

Copyright © 2010 Hans Engler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans Engler, “On the Speed of Spread for Fractional Reaction-Diffusion Equations,” International Journal of Differential Equations, vol. 2010, Article ID 315421, 16 pages, 2010. doi:10.1155/2010/315421